Dermatology/Skin Rash?


I noticed a couple of days ago my lower left leg was itching in a spot. I looked at it and though it might be poison oak or ivy so I put some anti itch spray on it. Then I noticed an area below that started to itch. I just put the spray on it too assuming the poison spread. As I have been putting the spray on those two areas every time they itch, today I looked at the area and my skin looks pale in that area and was still itching. I applied more spray and it now it just really stings and feels "tight." Usually when I apply anti itch spray it stings for several seconds but it has been stinging for almost 30 minutes. Im guessing its some kind of skin rash, but I'm not sure what I need to do about it. Any help you have is very appreciated.

If you can send a picture that would be helpful as it is difficult to diagnose a rash without seeing it.
There are many things that can cause rashes like you describe: fungal infections, allergic reactions, irritant reactions, new or old oral medications causing a drug reaction, new hygiene products as in soaps or other, and bacterial infections.


All Answers

Answers by Expert:

Ask Experts


Michael S. Fisher, <B>Ph.D., M.D.</B>


published over 50 articles on the subject.

©2016 All rights reserved.